RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2009, Volume 21, Issue 4, Pages 126–173 (Mi aa1147)  

This article is cited in 5 scientific papers (total in 5 papers)

Research Papers

Homogenization of the mixed boundary value problem for a formally self-adjoint system in a periodically perforated domain

G. Cardonea, A. Corbo Espositob, S. A. Nazarovc

a University of Sannio, Department of Engineering, Benevento, Italy
b University of Cassino, Department of Automation, Electromagnetism Information and Industrial Mathematics, Cassino, Italy
c Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: A generalized Gårding-Korn inequality is established in a domain $\Omega(h)\subset{\mathbb{R}}^n$ with a small, of size $O(h)$, periodic perforation, without any restrictions on the shape of the periodicity cell, except for the usual assumptions that the boundary is Lipschitzian, which ensures the Korn inequality in a general domain. Homogenization is performed for a formally selfadjoint elliptic system of second order differential equations with the Dirichlet or Neumann conditions on the outer or inner parts of the boundary, respectively; the data of the problem are assumed to satisfy assumptions of two types: additional smoothness is required from the dependence on either the “slow” variables $x$, or the “fast” variables $y=h^{-1}x$. It is checked that the exponent $\delta\in(0,1/2]$ in the accuracy $O(h^\delta)$ $O(h^\delta)$ of homogenization depends on the smoothness properties of the problem data.

Full text: PDF file (528 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2010, 21:4, 601–634

Bibliographic databases:

MSC: 35J57
Received: 24.11.2008

Citation: G. Cardone, A. Corbo Esposito, S. A. Nazarov, “Homogenization of the mixed boundary value problem for a formally self-adjoint system in a periodically perforated domain”, Algebra i Analiz, 21:4 (2009), 126–173; St. Petersburg Math. J., 21:4 (2010), 601–634

Citation in format AMSBIB
\Bibitem{CarCorNaz09}
\by G.~Cardone, A.~Corbo Esposito, S.~A.~Nazarov
\paper Homogenization of the mixed boundary value problem for a~formally self-adjoint system in a~periodically perforated domain
\jour Algebra i Analiz
\yr 2009
\vol 21
\issue 4
\pages 126--173
\mathnet{http://mi.mathnet.ru/aa1147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2584210}
\zmath{https://zbmath.org/?q=an:1200.35100}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 4
\pages 601--634
\crossref{https://doi.org/10.1090/S1061-0022-2010-01108-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279048700003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871363375}


Linking options:
  • http://mi.mathnet.ru/eng/aa1147
  • http://mi.mathnet.ru/eng/aa/v21/i4/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nazarov S.A., Thäter G., “The Stokes problem in a periodic layer”, Math. Nachr., 284:10 (2011), 1201–1218  crossref  mathscinet  zmath  isi  elib  scopus
    2. Cardone G., Nazarov S.A., Piatnitski A.L., “On the Rate of Convergence for Perforated Plates with a Small Interior Dirichlet Zone”, Z. Angew. Math. Phys., 62:3 (2011), 439–468  crossref  mathscinet  zmath  isi  elib  scopus
    3. M. M. Karchevskii, R. R. Shagidullin, “O kraevykh zadachakh dlya ellipticheskikh sistem uravnenii vtorogo poryadka divergentnogo vida”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 93–103  mathnet  elib
    4. Borisov D. Cardone G. Durante T., “Homogenization and norm-resolvent convergence for elliptic operators in a strip perforated along a curve”, Proc. R. Soc. Edinb. Sect. A-Math., 146:6 (2016), 1115–1158  crossref  mathscinet  zmath  isi  elib  scopus
    5. S. A. Nazarov, “Homogenization of Kirchhoff plates with oscillating edges and point supports”, Izv. Math., 84:4 (2020), 722–779  mathnet  crossref  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:392
    Full text:93
    References:58
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021